| Model Number |
72404134 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Urinary Incontinence (4572)
| Date of Event |
07/21/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with an artificial urinary sphincter (aus) experienced recurring incontinence.A revision procedure was performed during which the original 6.0 cm cuff was explanted and replaced with a 4.5 cm cuff.The original pressure regulating balloon (prb) and pump were retained.No further patient complications were reported.
Additional Manufacturer Narrative
Model number/catalog number: 72400024
serial number: n/a
batch/lot number: 1100702844
model/catalog description: balloon fgs 61-70 cm
unique identifier (udi) #: (b)(4).Model number/catalog number: 72404127
serial number: n/a
batch/lot number:1100709764
model/catalog description: control pump fgs iz
unique identifier (udi) #: (b)(4).